Muhammad Aamir Ali, Hüseyin Budak, Zhiyue Zhang

DOI Number
First page
Last page


In this paper, we establish new inequalities of Ostrowski type for co-ordinated convex function by using generalized fractional integral. We also discuss some special cases of our established results.


inequalities of Ostrowski type; convex function; generalized fractional integral

Full Text:



M. Alomari, M. Darus, S.S. Dragomir and P. Cerone, Ostrowski type inequal-

ities for functions whose derivatives are s-convex in the second sense, Applied

Mathematics Letters Volume 23, Issue 9, September 2010, Pages 1071-1076.

M. Alomari and M. Darus, Some Ostrowski´ıs type inequalities for convex func-

tions with applications, RGMIA, 13(1) (2010), Article 3. [ONLINE: http://a].

N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double in-

tegrals and applications for cubature formulae, Soochow J. Math., 27(1), (2001),


P. Cerone and S.S. Dragomir, Ostrowski type inequalities for functions whose

derivatives satisfy certain convexity assumptions, Demonstratio Math., 37 (2004),

no. 2, 299-308.

S.S. Dragomir, On Hadamards inequality for convex functions on the co-ordinates

in a rectangle from the plane. Taiwan. J. Math. 4, 775–788 (2001).

S.S. Dragomir and A. Sofo, Ostrowski type inequalities for functions whose deriva-

tives are convex, Proceedings of the 4th International Conference on Modelling

and Simulation, November 11-13, 2002. Victoria University, Melbourne, Aus-

tralia. RGMIA Res. Rep. Coll., 5 (2002), Supplement, Article 30. [ONLINE:]

S. S. Dragomir, N. S. Barnett and P. Cerone, An n-dimensional version of Os-

trowski´ıs inequality for mappings of H¨ older type, RGMIA Res. Pep. Coll., 2(2),

(1999), 169-180.

S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequal-

ities and Applications, RGMIA Monographs, Victoria University, 2000. Online

[ hadamard.html].

M. A. Latif, S. Hussain, New inequalities of Ostowski type for co-ordinated convex

functions via fractional integrals, J. Fract. Calc. Appl, 2(2012), no. 9, 1-15.

M. A. Latif, S. Hussain and S. S. Dragomir, New Ostrowski type inequalities for co-ordinated convex functions, RGMIA Research Report Collection, 14(2011),

Article 49. [ONLINE:http://www.a].

A. M. Ostrowski,


Uber die absolutabweichung einer differentiebaren funktion von

ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227.

B. G. Pachpatte, On an inequality of Ostrowski type in three independent vari-

ables, J. Math. Anal. Appl., 249(2000), 583-591.

B. G. Pachpatte, On a new Ostrowski type inequality in two independent vari-

ables, Tamkang J. Math., 32(1), (2001), 45-49

B. G. Pachpatte, A new Ostrowski type inequality for double integrals, Soochow

J. Math., 32(2), (2006), 317-322.

M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ.

Comenianae, Vol. LXXIX, 1(2010), pp. 129-134.

M.Z. Sarikaya and F. Ertu˘ gral, On the generalized Hermite-Hadamard inequalities,

Annals of the University of Craiova - Mathematics and Computer Science Series,

in press.

M. E. Yildirim, M. Z. Sarikaya, H. BUDAK and H. Yildirim, Some

Hermite-Hadamard type integral inequalities for co-ordinated con-

vex functions via generalized fractional integrals, December 2017,



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)